Yonsei Med J.  2011 Jul;52(4):695-698. 10.3349/ymj.2011.52.4.695.

Bowel Perforation after Erlotinib Treatment in a Patient with Non-Small Cell Lung Cancer

Affiliations
  • 1Department of Internal Medicine, School of Medicine, Gyeongsang National University, Jinju, Korea. brightree@lycos.co.kr
  • 2Gyeongsang Institute of Health Science, Jinju, Korea.
  • 3Gyeongnam Regional Cancer Center, Jinju, Korea.

Abstract

Erlotinib is accepted as a standard second-line chemotherapeutic agent in patients with non-small cell lung cancer who are refractory or resistant to first-line platinum-based chemotherapy. There has been no previous report of bowel perforation with or without gastrointestinal metastases related to erlotinib in patients with non-small cell lung cancer. The exact mechanism of bowel perforation in patients who received erlotinib remains unclear. In this report, we report the first case of enterocutaneous fistula in a female patient with metastatic non-small cell lung cancer 9 months, following medication with erlotinib as second-line chemotherapy.

Keyword

Lung neoplasm; intestinal fistula; erlotinib
Full Text Links
  • YMJ
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr